# SDR CALA9701074

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 459-501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT AND MOUNT FITTING CORRODED AT STA 459 TO 501, RBL 14.  THE MOUNT FITTING WAS REMOVED AND REPLACED IAW SRM 51-31-01.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-21-01 AND 53-00-01.
